# SDR SWAA2012060804768

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 22,893 hours, 15,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: 64366101
- Condition: Loose
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY RELEASE COVER PLASTIC STRIP LOOSE.  SECURED PLASTIC STRIP PER MM.
